Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 15 found articles
 
 
  Equilibrium Problems with Generalized Monotone Bifunctions and Applications to Variational Inequalities
 
 
Title: Equilibrium Problems with Generalized Monotone Bifunctions and Applications to Variational Inequalities
Author: Chaldi, O.
Chbani, Z.
Riahi, H.
Appeared in: Journal of optimization theory and applications
Paging: Volume 105 (2000) nr. 2 pages 299-323
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands